Representations of Rational Cherednik Algebras in Positive Characteristic

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalJournal of Pure and Applied Algebra
DateE-pub ahead of print - 3 Jul 2011
DatePublished (current) - Apr 2013
Issue number4
Volume217
Number of pages25
Pages (from-to)716-740
Early online date3/07/11
Original languageEnglish

Abstract

We study rational Cherednik algebras over an algebraically closed field of positive characteristic. We first prove several general results about category O, and then focus on rational Cherednik algebras associated to the general and special linear group over a finite field of the same characteristic as the underlying algebraically closed field. For such algebras we calculate the characters of irreducible representations with trivial lowest weight.

    Research areas

  • Representation Theory;

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations